# SDR WX0A2014090472133

- Difficulty date: August 31, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N424NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49421
- Aircraft time: 56,424 hours, 49,331 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF ALL FLIGHT ATTENDANT`S & FIRST OFFICER`S SMELLED A STRONG CHEMICAL ODOR, SMELL DISSIPATED OVER 10 MINUTES.  QRH 26.5 REFERENCED.  PACKS ON TAKEOFF IAW WORK ORDER 00233607 NR 1, TASK CARD F0592102 & TASK CARD S0592101, APU LEAK IDENTIFIED ON LP 541445 & DEFERRED.  PACK BURNOUT INCLUDED ON WORK ORDER & TASK CARD S0592101, NO ORDERS DETECTED AT THIS TIME.
